# SDR COEA2013030803913

- Difficulty date: January 21, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 25,290 hours, 33,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: S5751000502500
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR:  LEVEL 2 CORROSION.  RIGHT INBOARD FLAP INTERNAL RIB 5 IS CORRODED.  REPLACE FLAP PER ATR42 AMM.
